# SDR UIE2002F00000

- Difficulty date: June 7, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap Track
- Part number: 65B1706870
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT (D) CHECK AT SIAEC, THE NR 5 FLAP TRACK O/B LOWER FLANGE IN THE MID SECTION WAS FOUND WITH LEVEL 1 CORROSION FOR APPROX 10 INCHES.  CORROSION MACHINED OUT AND BLENDED MAINTAINING A 100 TO 1 BLEND RATIO TO ENSURE A SMOOTH FLAT SURFACE.  AREA MAGNETIC PARTICLE INSPECTED TO ENSURE NO CRACKING DURING PROCESS.  NO DEFECTS FOUND.  AREA MEASURED AND RECORDED.
